Montana, 2013Flash Flood and Hail in Montana, July 8, 2013
July 8, 2013 · NWS GGW · 40 events in 6 counties and zones
A strong upper-level disturbance from the pacific northwest combined with an unstable low-level atmosphere to create many severe thunderstorms which progressed eastward across the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $30,000
- Crop damage
- None recorded
- Events
- 40
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong upper-level disturbance from the pacific northwest combined with an unstable low-level atmosphere to create many severe thunderstorms which progressed eastward across the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before the first event at Jul 8, 1:34 PM MST, 1 minute earlier.
Area forecast discussion, Jul 8, 1:34 PM MST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
234 PM MDT MON JUL 8 2013
.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH WEDNESDAY...
MAIN FOCUS FOR THE SHORT TERM PERIOD IS A STRONG UPPER LEVEL
SHORTWAVE FEATURE PUSHING INTO WESTERN MONTANA THIS AFTERNOON. OUT
AHEAD OF THIS WAVE THERE IS ENOUGH INSTABILITY TO GENERATE SOME
SHOWERS AND THUNDERSTORMS. FORECAST SOUNDINGS SHOW VERY GOOD
CAPE/DIRECTIONAL WIND SHEAR PROFILES THROUGH TONIGHT AND
PRECIPITABLE WATER VALUES OF GREATER THAN ONE INCH. ALSO GIVEN
SEVERE THUNDERSTORM WATCH UNTIL 7PM FOR MOST OF THE CWA EXCEPT FOR
DANIELS AND SHERIDAN COUNTIES...WILL NEED TO MONITOR FOR SOME
STORMS TO PRODUCE LARGE HAIL...STRONG WINDS...AND VERY HEAVY
RAINFALL. SPC STORM SCALE ENSEMBLE OF OPPORTUNITY PRODUCT SHOWS
CONSISTENCY WITH LATEST HRRR AND NAM MODEL SOLUTIONS. EXPECT MOST
OF THE ACTIVITY TO OCCUR PRIOR TO MIDNIGHT. BEYOND
MIDNIGHT...CANNOT RULE OUT SHOWERS AND STORMS BUT THEY SHOULD
REDUCE IN COVERAGE AND SEVERE POTENTIAL WILL LIKELY BE LIMITED BY
THAT TIME.
TUESDAY AND WEDNESDAY...ANY LEFTOVER SHOWERS AND THUNDERSTORMS
WILL EXIT THE CWA DURING THE MORNING HOURS ON TUESDAY.
THEREAFTER...MODELS DEPICT AN UPPER LEVEL RIDGE BUILDING INTO THE
CWA WHICH WILL LEAD TO AN ABUNDANCE OF SUNSHINE...DRIER
CONDITIONS...AND WARMING TEMPERATURES UNDER A REGIME OF LARGE
SCALE SUBSIDENCE. DID NOT MAKE MANY CHANGES TO THIS PORTION OF THE FORECAST
DUE TO THE PRIMARY CONCENTRATION ON THE SEVERE WEATHER POTENTIAL
FOR THIS AFTERNOON INTO TONIGHT. WILL MAKE UPDATES AS NEEDED AS
CONDITIONS WARRENT. MALIAWCO
.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...
SYNOPTIC SET UP... LONG TERM BEGINS WITH A LARGE HEAT DOME OVER
THE DESERT SOUTHWEST AND INTERMOUNTAIN WEST. A RIDGE SPUR IS
ANTICIPATED TO JUT OUT OF THE DOME OVER THE HIGH PLAINS OF MONTANA
AND ALBERTA. A CLOSED LOW IS EXPECTED OVER THE COAST OF BRITISH
COLUMBIA AND THE PACIFIC NORTHWEST.
WEDNESDAY NIGHT INTO THURSDAY... DRY CONDITIONS ARE ANTICIPATED
UNTIL THURSDAY AS NORTHEAST MONTANA COMES UNDER THE FULL OF AND
INCREASING RIDGE. THURSDAY... THE AXIS OF THE RIDGE WILL PASS
THROUGH AND ALLOW FOR A ISOLATED THUNDERSTORMS TO DEVELOP ON THE
AXIS. THURSDAY ALSO LOOKS TO BE VERY WARM AHEAD OF THE AXIS WITH
UPPER 90S AND POSSIBLE AS 850 MB TEMPERATURES REACH INTO THE 30*
CELSIUS RANGE.
THURSDAY NIGHT INTO SATURDAY...CLOSED LOW OVER THE PACIFIC
NORTHWEST IS ANTICIPATED TO MOVE EAST THROUGH WEST MONTANA INTO
THE HIGH PLAINS... EXITING THE RIDGE ALOFT OVER THE GREAT PLAINS.
THIS WILL PLACE NORTHEAST MONTANA IN A SOUTHWEST FLOW WITH A WEAK
TROUGHS AND SHORTWAVES MOVING THROUGH THE FLOW. A SHORTWAVE IS
CURRENTLY TIMED ON FRIDAY WITH THE BASE OF THE LARGE TROUGH
MOVING THROUGH SATURDAY HOWEVER... TIMING OF THESE WAVES COULD
EASILY SHIFT AS THE LAST COUPLE RUNS HAVE ALREADY MOVED THEM
AROUND.
SATURDAY NIGHT ONWARD... THE TROUGH IS ANTICIPATED TO PASS OFF TO
THE EAST AND REPRESS THE HEAT TO THE SOUTH WHILE A NEW RIDGE
BUILDS OVER THE PACIFIC NORTHWEST. THIS WILL GENERATE ZONAL TO
NORTHWEST FLOW ACROSS NORTHEAST MONTANA. CONDITIONS WILL BE DRY
SLIGHTLY WITH A WEAK WARMING TREND. GAH
&&
.AVIATION...
VFR. ISOLATED THUNDERSTORMS CAN BE EXPECTED OFF AND ON THROUGH THE
DAY WITH FEW SIGNIFICANT IMPACTS THROUGH 18Z. 21Z-06Z...HOWEVER A
LINE OR COMPLEX OF SEVERE THUNDERSTORMS IS EXPECTED TO ROLL ACROSS
NORTHEAST MONTANA. 23-01Z FOR KGGW... 00Z-02Z FOR KOLF... AND
01-03Z FOR KSDY/KGDV BASED ON THE CURRENT GUIDANCE. DO EXPECT
SIGNIFICANT IMPACTS TO FLIGHT OPERATIONS LATE THIS AFTERNOON AND
THROUGH THE EVENING HOURS WITH THESE THUNDERSTORMS. PROTON
&&
.GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE.
&&
WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jul 8, 2:08 AM MST, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
308 AM MDT MON JUL 8 2013
MTZ016>027-059>062-091000-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
308 AM MDT MON JUL 8 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.
.DAY ONE...TODAY AND TONIGHT
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE FROM LATE THIS
AFTERNOON THROUGH THE EVENING HOURS. LARGE HAIL... HIGH WINDS IN
EXCESS OF 70 MPH AND HEAVY RAIN IS POSSIBLE WITH ANY OF THESE
STORMS AS THEY PASS THROUGH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 8, 11:26 AM MST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1226 PM MDT MON JUL 8 2013
MTZ016-060-081930-
PHILLIPS-
1226 PM MDT MON JUL 8 2013
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN PHILLIPS COUNTY IN NORTHEAST MONTANA...
UNTIL 130 PM MDT.
AT 1221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTH OF ZORTMAN...MOVING EAST AT 30
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.
LOCATIONS IN THE ADVISORY INCLUDE...
FOURCHETTE...
LAT...LON 4782 10862 4800 10759 4765 10753 4765 10760
4763 10762 4765 10765 4763 10765 4763 10769
4756 10776 4756 10792 4760 10807 4757 10836
4761 10845 4759 10850 4761 10852 4761 10860
TIME...MOT...LOC 1826Z 263DEG 26KT 4770 10849
RAE
WEATHER.GOV/GLASGOWEvent by event
22 hail, 17 thunderstorm wind, 1 flash flood. Local standard time, as filed.
Hail, Garfield
- When
- July 8, 1:35 PM MST
- Where
- Garfield County, 15.9 mi NNE of Jordan
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.540, -106.780
Trained spotter located 7 miles southeast of the Hell Creek Recreation Area reported golf ball sized hail covering Haxby Road.
Hail, Garfield
- When
- July 8, 2:30 PM MST
- Where
- Garfield County, 6.29 mi N of Van Norman
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.440, -106.360
Trained spotter reported quarter-sized hail and estimated wind gusts up to 50 mph.
Hail, Garfield
- When
- July 8, 2:57 PM MST
- Where
- Garfield County, 8.93 mi SSE of Van Norman
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.240, -106.280
Trained spotter reported walnut-sized hail.
Hail, Garfield
- When
- July 8, 3:00 PM MST to 3:10 PM MST
- Where
- Garfield County, 5.55 mi ESE of Van Norman
- Measured
- 2.5 in hail
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 47.320, -106.270
Public reported hail up to the size of hen eggs fell for 10 minutes, breaking a skylight and several windows.
Hail, Garfield
- When
- July 8, 3:00 PM MST
- Where
- Garfield County, 4.17 mi N of Van Norman
- Measured
- 3 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.410, -106.370
Trained spotter reported tea cup sized hail.
Hail, McCone
- When
- July 8, 3:00 PM MST
- Where
- McCone County, 4.27 mi W of Brockway
- Measured
- 1.75 in hail
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 47.290, -105.860
Trained spotter reported hail up to the size of golf balls broke windows, damaged siding, damaged a camper, and destroyed a pea crop.
Hail, McCone
- When
- July 8, 3:15 PM MST
- Where
- McCone County, 10.91 mi SW of Brockway
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.200, -105.950
Trained spotter reported walnut-sized hail.
Hail, McCone
- When
- July 8, 3:15 PM MST to 3:30 PM MST
- Where
- McCone County, 12.22 mi WSW of Brockway
- Measured
- 2.75 in hail
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 47.250, -106.020
Trained spotter reported that hail up to the size of baseballs fell for over 10 minutes, breaking windows and stripping most of the leaves from a tree.
Hail, McCone
- When
- July 8, 3:15 PM MST
- Where
- McCone County, 2.9 mi WSW of Brockway
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.290, -105.830
Trained spotter reported golf ball sized hail.
Hail, McCone
- When
- July 8, 3:20 PM MST
- Where
- McCone County, 4.27 mi W of Brockway
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.290, -105.860
Trained spotter reported golf ball sized hail.
Hail, McCone
- When
- July 8, 3:20 PM MST to 3:30 PM MST
- Where
- McCone County, 0.47 mi E of Brockway
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.300, -105.760
Trained spotter reported hail up the size of quarters lasting 10 minutes.
Hail, Dawson
- When
- July 8, 3:45 PM MST
- Where
- Dawson County, 8.41 mi S of Richey
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.530, -105.040
Trained spotter reported golf ball sized hail.
Hail, Prairie
- When
- July 8, 3:55 PM MST
- Where
- Prairie County, 9.42 mi NNE of Mc Cloud
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.030, -105.520
Trained spotter reported quarter-sized hail.
Thunderstorm Wind, Prairie
- When
- July 8, 3:55 PM MST
- Where
- Prairie County, 9.42 mi NNE of Mc Cloud
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 47.030, -105.520
Trained spotter measured a 70 mph wind gust.
Hail, Dawson
- When
- July 8, 4:07 PM MST
- Where
- Dawson County, 2.12 mi SSE of Bloomfield
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.390, -104.920
Trained spotter reported quarter-sized hail covering the ground with leaves shredded from trees.
Hail, Prairie
- When
- July 8, 4:07 PM MST
- Where
- Prairie County, 12.21 mi NNE of Mc Cloud
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.060, -105.470
Trained spotter reported a few quarter-sized hail stones among the heavy rainfall.
Thunderstorm Wind, Dawson
- When
- July 8, 4:09 PM MST
- Where
- Dawson County, 1.4 mi W of Bloomfield
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 47.420, -104.960
Trained spotter measured a wind gust of 72.5 mph.
Thunderstorm Wind, Dawson
- When
- July 8, 4:15 PM MST
- Where
- Dawson County, 9.36 mi WNW of Hoyt
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 47.000, -105.020
Trained spotter estimated wind gusts up to 70 mph along with heavy rain and a small amount of pea-sized hail.
Thunderstorm Wind, Prairie
- When
- July 8, 4:20 PM MST to 4:25 PM MST
- Where
- Prairie County, Terry
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 46.780, -105.300
Trained spotter and Law Enforcement reported that the old drive-in theater screen in Terry was mostly destroyed, tin structures sustained roof damage, and road signs were ripped off their poles.
Thunderstorm Wind, Dawson
- When
- July 8, 4:25 PM MST
- Where
- Dawson County, 15.65 mi WNW of Hoyt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 46.990, -105.170
Trained spotter estimated wind gusts up to 60 mph with branches falling out of their trees.
Hail, Prairie
- When
- July 8, 4:30 PM MST
- Where
- Prairie County, 2.01 mi ENE of Fallon
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 46.840, -105.080
Trained spotter reported quarter-sized hail.
Thunderstorm Wind, Dawson
- When
- July 8, 4:30 PM MST
- Where
- Dawson County, 1.17 mi NE of Glendive
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 47.110, -104.710
The Glendive AWOS measured a wind gust of 61 mph.
Thunderstorm Wind, Dawson
- When
- July 8, 4:33 PM MST
- Where
- Dawson County, 5.46 mi NE of Glendive Dawson Arpt
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Public
- Coordinates
- 47.180, -104.710
Public reported wind gusts up to 60 mph.
Thunderstorm Wind, Dawson
- When
- July 8, 4:35 PM MST
- Where
- Dawson County, 1.38 mi S of Glendive Dawson Arpt
- Measured
- 83 kt (96 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 47.110, -104.800
NWS storm survey estimated 95 mph wind gusts. Walls blown out of a free-standing metal building near mile marker 208 on I-94 with some sheet metal blown one-half mile down wind. A manufactured home rolled over near the same area.
Thunderstorm Wind, Prairie
- When
- July 8, 4:35 PM MST
- Where
- Prairie County, 0.69 mi N of Fallon
- Measured
- 83 kt (96 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 46.840, -105.120
NWS storm survey estimated wind gusts up to 95 mph from straight-line winds which damaged up-rooted large trees, removed roofing materials, and destroyed some small outbuildings.
Hail, Dawson
- When
- July 8, 4:37 PM MST
- Where
- Dawson County, 15.65 mi WNW of Hoyt
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 46.990, -105.170
Trained spotter reported quarter-sized hail and heavy rain.
Thunderstorm Wind, Richland
- When
- July 8, 4:37 PM MST
- Where
- Richland County, 0.83 mi NE of Crane
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 47.580, -104.260
Trained spotter estimated wind gusts of at least 60 mph. Large cottonwood trees bending with the wind.
Thunderstorm Wind, Prairie
- When
- July 8, 4:40 PM MST
- Where
- Prairie County, 0.69 mi N of Fallon
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 46.840, -105.120
Prairie County Dispatch office reported an over-turned semi truck on I-94 near mile marker 191 at the Fallon exit.
Hail, Dawson
- When
- July 8, 4:45 PM MST
- Where
- Dawson County, 1.17 mi NE of Glendive
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 47.110, -104.710
Public reported quarter-sized hail with heavy rain flooding the streets and running over the curbs.
Hail, Dawson
- When
- July 8, 4:45 PM MST
- Where
- Dawson County, 1.57 mi WNW of Glendive
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.110, -104.760
Trained spotter reported quarter-sized hail causing damage to their garden.
Thunderstorm Wind, Dawson
- When
- July 8, 4:45 PM MST
- Where
- Dawson County, 1.57 mi WNW of Glendive
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 47.110, -104.760
Trained spotter estimated wind gusts up to 60 mph.
Thunderstorm Wind, Prairie
- When
- July 8, 4:45 PM MST
- Where
- Prairie County, 11.03 mi NNE of Mildred
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 46.830, -104.870
Trained spotter measured wind gusts up to 69 mph.
Hail, Dawson
- When
- July 8, 4:50 PM MST
- Where
- Dawson County, 1.41 mi W of Glendive
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.100, -104.760
Trained spotter reported hail up to the size of quarters.
Flash Flood, Dawson
- When
- July 8, 5:00 PM MST
- Where
- Dawson County, 3 mi NE of Glendive to 1.8 mi NNW of Glendive
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 47.131, -104.685
Trained spotter reported heavy rain and street flooding.
Hail, Prairie
- When
- July 8, 5:00 PM MST
- Where
- Prairie County, 4.04 mi ESE of Blatchford
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 46.680, -105.300
Trained spotter reported quarter-sized hail and wind gusts up to 45 mph.
Thunderstorm Wind, Wibaux
- When
- July 8, 5:10 PM MST
- Where
- Wibaux County, 0.84 mi NW of Wibaux
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 46.990, -104.190
Public estimated wind gusts up to 70 mph.
Thunderstorm Wind, Wibaux
- When
- July 8, 5:30 PM MST
- Where
- Wibaux County, Wibaux
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 46.980, -104.180
Trained spotter estimated wind gusts up to 60 mph.
Hail, Wibaux
- When
- July 8, 5:40 PM MST
- Where
- Wibaux County, 4.46 mi NE of Beaver Hill Dot
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.050, -104.190
Trained spotter reported half dollar sized hail destroyed their garden.
Thunderstorm Wind, Wibaux
- When
- July 8, 5:40 PM MST
- Where
- Wibaux County, 4.46 mi NE of Beaver Hill Dot
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 47.050, -104.190
Trained spotter estimated wind gusts up to 70 mph with several 3-inch diameter tree branches downed.
Thunderstorm Wind, Prairie
- When
- July 8, 6:40 PM MST
- Where
- Prairie County, 11.17 mi SW of Mildred
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 46.550, -105.090
Trained spotter estimated 70 mph winds with heavy rain reducing visibility to less than one-quarter mile.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in South Carolina, July 8, 20132 deaths · 1 event
- Flash Flooding and Hail in New Mexico, July 8, 20131 death · $70,000 · 0.88 in hail · 5 events
- Rip Current in Florida, July 8, 20131 death · 1 event
- Hail and Damaging Winds in South Dakota, July 8, 2013$910,000 · 2.75 in hail · 15 events
- Hail and Damaging Winds in Nebraska, July 8, 2013$1.0 million · 1.5 in hail · 12 events
- Hail and Damaging Winds in North Dakota, July 8, 2013$375,000 · 2 in hail · 29 events
- Tornado and Flooding in Ohio, July 8 to 9, 2013$1.1 million · EF0 · 5 events
- Flash Flooding in South Carolina, July 8 to 9, 2013$535,000 · 5 events
- Hail and Damaging Winds in Montana, July 8, 20132.75 in hail · 46 events
- Wildfire in Arizona, July 8 to 12, 2013$75,000 · 1 event
- Damaging Winds in Nebraska, July 8, 2013$50,000 · 70 kt wind · 2 events
- Damaging Wind in Arizona, July 8, 2013$50,000 · 65 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 469590, 469681, 469690, 469692, 469694, 469696, 469697, 469700, 469792, 469799, 469800, 469805, 469806, 469813, 469808, 469810, 469815, 469870, 472292, 469871, 469812, 469872, 469873, 469875, 469877, 469880, 469893, 469899, 469882, 469883, 469887, 469888, 469884, 469587, 469886, 469894, 469895, 469892, 469896, 469897.